# SDR USAA2014020500007

- Difficulty date: February 5, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112N701124
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK GREASE WAS NOTED COMING OUT BETWEEN THE TWO INBD & OTBD HALVES OF THE RT  WING TO PYLON AFT DRAG FITTING AT WBL 255.00.  REPAIRED RT WING TO PYLON AFT DRAG FITTING IAW EA 505924.
